# SDR SWAA064530

- Difficulty date: November 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 12,681 hours, 7,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
